# SDR 05FDEA02451

- Difficulty date: August 11, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 43,448 hours, 9,800 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH GOT FLAP DISAG ALERT WHILE EXTENDING FLAPS FROM 35 TO 50.  RETURNED FLAPS TO 35 AND ALERT CLEARED MOMENTARILY THEN CAME BACK ON, MISSED APPROACH ACCOMPLISHED AND RAN QRH PROCEDURES.  ABLE TO  RETURN FLAPS TO 35/EXT WITH NO ALERTS.  NORMAL APPROACH AND LANDING ACCOMPLISHED.  REMOVED AND REPLACED XMTR INBOARD FLAP RT POS.  AS PER MD11 MM 27-54-04, OPS CHECK SATIS.
